# SDR DXTA2013030805309

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 4,030 hours, 2,593 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED, RECEIVED AN AMBER WOW MISCOMPARE MESSAGE.  ON GEAR RETRACTION LANDING GEAR DID NOT RETRACT AND RED UNLOCK LIGHT ILLUMINATED.  RETURNED LANDING HANDLE DOWN IAW (H-2) PROCEDURE.  RED UNLOCK LIGHT WENT OUT AND 3 GREEN LIGHTS ON. NORMAL LANDING.  AMBER WOW MISCOMPARE MESSAGE WENT OFF.  ALL SYSTEMS OPERATED NORMALLY ON THE GROUND.   JACKED ACFT, FOUND NLG SQUAT SWITCH OUT OF ADJUSTMENT.  ADJUSTED NLG SQUAT SWITCH TO SPEC IAW MM 32-60-00. OPS CHECK GOOD.
